Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Does antibiotics for typhoid cause fetal harm?

Dr. my wife has come to knowtoday itself that she is pregnant but she had taken antibiotics for her typhoid fever treatment 20 days back. whether there could be any side effect on fetus and what is your suggestion for continuing the pregancy or not. Sunil Patial
Mon, 25 Aug 2014
Report Abuse
OBGYN 's  Response
definitely ur wife should continue this pregnancy.antibiotic coverage had been given 20 days prior.so no need to worry.u have to consult ur gynaecologist for regular check ups of ur wife and tell about typhoid.she should start folvite twice daily andA to Z tab daily upto 4 month and now onwards dont take any other medicines without ur doctors advise.if u have again fever then consult immediately to doc and then take medicine.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son aged 14 years(42Kgs)was diagnosed with beginning of typhoid and was given antibiotics myfexm and mexafile. Eventhough there was some rashes...